Gurgles

I have been having some stomach issues today. I know just what you guys wanted to hear about lol. I thought it was because I have been eating out more since my parents were visiting. However, through out the day I realized I was having cramping as well. I first thought maybe I was ovulating, but then I realized this evening that it is menstrual cramping. The last time I was on birth control I remember it started about a week before I got my period. Makes sense since I just started the last week of birth control pills that aren’t placebos. Makes me feel like I’m getting close. It also makes me wonder if I did ovulate and if all the drugs (bc and metformin) helped me to ovulate earlier. I tried to count out what day in the cycle I was, but then I remembered I didn’t start the pills until three or four days after cd1. I can probably look back at my entries to figure it out though. Anyways, fingers crossed on my body doing what it’s supposed to do. It really stinks to ovulate so late. It makes getting to the trying point and the two week wait such a long haul. I hope the drugs have fixed that part.

Advertisements

4 Comments

  1. You know, now that I think of it I have been having some stomachaches and cramping myself … and I am also on the last week of BCPs … I never really put 2 and 2 together. Except if my cysts are still there I think they will make me stay on the pills instead of the placebos. I wonder if that means I’d have a period while ON the pill?

    I am sorry you’re feeling lousy, but I hope that your body is getting the hang of behaving itself while on these drugs and your LH is nice and suppressed when it’s time to TTC again!

  2. It may the metformin, they were giving me tons of tummy aches. Now that I’m on this new diet, I tossed the metformin. I wasn’t really taking them because of my sugar levels, my doctor just thought it would help with my PCOS. I guess since I’m on a 6 month TTC break, I thought it wouldn’t hurt! I hope you are just ovulating or your body is just doing its thing! Hang in there….hope your tummy starts feeling better.

    babyparamore.blogpsot.com

  3. I ovulate super late, too. I hate it! 😦 But, I just started metformin this week. I wonder if it will help…?

    • I sure hope it does! I have been on it for about three weeks so far. I will let you know what happens with me this cycle 🙂

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: